My husband had his third Docetaxol infusion last Monday.
While he had been quite well in the week prior to the third infusion and in the first two days after the third infusion, huge fatigue set in on Wednesday. He could hardly keep his eyes open. To me he seemed very withdrawn as well; when we would talk, for example, he would sometimes appear to listen but then ask me two minutes later if I could repeat what I had said.
Yesterday he woke up even more fatigued. We went shopping in the car and it was really an ordeal for him. He went straight to bed when we got home and stayed there for the day and got only up in the evening to watch tv for a bit.
He had very little to eat all day: a glass of milk at lunchtime with a sandwich, later some of the lunch I had cooked, and in the evening another glass of milk and a small sandwich. Not enough at all from my point of view.
He was also very depressed. Like he said that he wanted to look after himself and that he knew best what he needed. This was after I had said to him that with this severe treatment it is necessary to eat and drink whether he feels like it or not. He doesn't like me saying these things. Then when I tried to hug him he withdrew and began to cry.He told me that his symptoms were back - the ones he had before the treatment with Docetaxol started - and he was asking himself if he could go in somewhere (like a hospital) where they can take good care of him. That last part of the sentence is to me clearly depression talking. Anyway,
he feels a slight discomfort in his liver, he feels nausea and has absolutely no apetite. None of the things that were recommended on this forum to us to increase apetite have worked.
So I suppose my question at this point is: Have any of you experienced that their symptoms came back or worsened while they were on Docetaxol? Is that something to worry about or can it happen during the treatment? And should we consult our doctor or should we wait until, in three weeks time, we have the scan anyway?